# SDR DALA2017021701344

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N301DQ
- Make and model: Boeing 737732
- Aircraft serial: 29687
- Aircraft time: 26,477 hours, 10,756 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A FOUND CRACK ON THE CARGO TRACK AT BS 767, RBL 13.8 IN THE AFT CARGO BAY. MAINTENANCE REPAIRED THE CARGO TRACK IAW  PRI #554920-14 REV 0 AND ERA 554920-14 REV ORIGINAL.
